# SDR ASAA2015100713386

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,690 hours, 6,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER TAKEOFF, QRH PROCEDURES REMAINED ILLUMINATED. ACFT GROUNDED. ACCOMPLISHED FIM 21-53, TASK 802, NO PACK TRIP NOTED.  GROUND VERIFICATION SUCCESSFUL.
